# SDR ZW0A0209601

- Difficulty date: September 13, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 12,272 hours, 6,283 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT FOUND CORROSION IN CABIN FLOORBEAM, STATION 1155, FROM LBL 22 INCHES TO OTBD.  REPLACED PART PER SRM 51-30-0 FASTENER INSTALLATION AND SRM 6-70-01 FOR PART INSTALLATION.
